Forum

Copaxone and energy levels.

Hi Gang!

I’ve been on Copaxone for about 3 months now, and so far so good.

My MS nurse has told me that some people actually have less of a problem with fatigue when it ‘kicks in’ at around 6 months. Since this is one of my worst symptoms, I’m obviously very curious about this.

I’m not pinning my hopes on it happening, but was hoping to hear opinions from other Copaxone users, on whether it has improved their fatigue levels and if so, to what extent and how long it took.

Magsxx

Mags, Remember this is only my experience. I have been on Capaxone since 2006, I have been recently been told that u have progressed from RR ms to SP MS , my fatigue has actually gotten worse with time, not sure if it has any thing to do with Capaxone or not. I just know that I did nt notice anything different after the first six months I know this won’t help, but it was meant to reinforce that this effects everyone differently Good luck Greg

I have only been on copaxone since July it would be a plus if it did help with fatigue. But won’t get my hopes up

Hi Greg, and thanks for your input.

I’ve had a good look around the internet and now I’m starting to wonder if any benefits (fatigue-wise) are just related to the reduction in relapses and not an improvement on ‘baseline’ levels of fatigue.

Still, here’s hoping.

Mags

Hiya

I’ve been on Copaxone for years and I still get fatigue just as much as I did before.

Sue

Me too, I was also told this, ive been on it for a year now and i wouldnt say any difference.

Hi Margi,my neuron tells me two things,well actually three about Copaxone.I took it for 14 months,finishing four years ago.It was doing nothing for me as I continued to abseil into absurdity at the same rate.Secondly it is ‘supposed’ to maintain you in the situation you were in at the start of the treatment.Thirdly,like any drug a bit of your precious energy will be required to incorporate it into your pysiology.

Even the slightest enviromental input may cause fatigue.Heat is a well known naughty factor,humidity is less well known,but can be controlled in a small way within the habitat.The weather can affect some of our club members, but we can’t do eff all about that.Some medication may cause fatigue,lifestyle might not help and finally as I run out of energy,there may be something apart from our exquisite condition causing the lethargy.

Be lucky,

Wb x

Hi,

I’ve been on it since February and I still feel exactly the same as I did before, but now I have stinging & lumps to contend with aswell!

Everyone’s different though…

Sarah

Hi everyone

I wondered if anyone else could please advise of the connection between MS & Lymphocytes ?

I recently had my bloods taken due to another suspected drug allergy. I was told they were fine but when I spoke to my MS nurse, she told me that my Lymphocyte count was slightly low. I have recently had some sort of viral? Bacterial ? allergy ? of the ears (totally blocked) and throat, which lasted weeks. MY GP prescibes antiobitoics like they are going out of fashion and so now I have thrush!

I am wondering if it is caused by the MS (sadly i googled it) and some websites say there is. I have low iron levels too.

My DMD is Copaxone, which is supposed to be an immune modulator, but unsure if this also has an effect. Or is it the antibiotics ?

Helen

I appreciate any comments

Well, guess that’s pretty much a no then (well, so far anyway) but thanks for your input guys. Back to the drawing board…

Helen, it may be worth starting another thread for your question (as it may get ‘buried’ in this one). I’m afraid I don’t know anything about lymphocytes but I did find this so I hope it’s useful…

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC1809576/

I hope you’re feeling better now after the ABs?

Mags xx